2 questions about my medication

HI all

I have a question if your on medication that makes you eat more but the medication dose ease your anxiety a bit was wondering if you could like balance it out like take the medication and eat healthy with doing yoga or will it still make me put on weight because since starting the medication have put weight big time :( not eaten healthy or any thing or do I need to change my medication again and if u have like side affects but not every day can the medican harm you if u continue to take it ?

4 Replies

oldestnewest
  • Well my beta blocker I'm on made me gain like 60 lbs a while back, but I noticed it was because I was snacking late at night. But if you workout and watch what you eat you'll either lose or maintain.

  • I don't really snack tbh I use to have one or two meals a day but small meals I eat two meals now but a lot more then before and I have started to eat healthy I do yoga n walk any where I need to go I cut all my sweet stuff out a long time ago if I'm honest

  • Okay yeah I think if you increase the exercising and have healthy meals along with lots of water. You'll lose everything you gained. I lost 30 lbs recently. Didn't think it was possible, but it was.

  • I have done nothing but drink voleic water for the last I'd say bout 3 or 4 years now which helped me lose 2 stone before I found out I had anxiety I do still drink it

You may also like...